I am experiencing several headaches a week having to take my maxalt medication all the time again just like before I started taking the topiramate. Has this ever happened to anyone else? Some say it may be the generic brand and that it sometimes is made in weaker batches. Should I ask my doctor to switch me to the topamax?
I do not take that medication, but my brother did and he experienced some of the same things you are. I wouls suggest to talk to your doctor about the headaches and make sure to mention that you started taking Maxalt again. Most doctors wouls switch you after a few weeks, so I'm sure he will change either your medication, tell you to stop taking the Maxalt, or change your dosage. Hope I've been helpful!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2011 • 1 answer
Posted 18 Aug 2012 • 4 answers
Posted 21 Nov 2014 • 1 answer
Posted 17 Mar 2016 • 3 answers
Has anyone been told only to take Maxalt once they get the headache not when they first get an Aura?
Posted 14 Jul 2016 • 1 answer